# SDR CHQA200700017

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 15,945 hours, 14,222 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 1891
- Condition: Delaminated
- Location: Cockpit
- Part time: 15,945 hours, 14,222 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3079 - LGA-IND - ELECTRICAL SMELL REPORTED WHEN WINDOW HEAT SELECTED ON DURING DESCENT. MAINTENANCE FOUND WINDSHIELD 1 WITH SLIGHT DELAMINATION AND DEFORMED AREA WHERE HEATING ELEMENT CONNECTS TO TERMINAL BLOCK.  REMOVED AND REPLACED WINDSHIELD 1.
